Seuils de percolation en dimension deux
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 78 (1984) no. 2, p. 57-132
@article{ASCFPA_1984__78_2_57_0,
     author = {Tibi, D.},
     title = {Seuils de percolation en dimension deux},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {78},
     number = {2},
     year = {1984},
     pages = {57-132},
     zbl = {0549.60097},
     mrnumber = {782929},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFPA_1984__78_2_57_0}
}
Tibi, D. Seuils de percolation en dimension deux. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 78 (1984) no. 2, pp. 57-132. http://www.numdam.org/item/ASCFPA_1984__78_2_57_0/

1) Fortuin, C.M., Kasteleyn, P.W., Ginibre, J.: Correlation inequalities on some partially ordered sets. Comm. Math. Phys. 22, 89-103 (1971). | MR 309498 | Zbl 0346.06011

2) Harris, T.E.: A lower bound for the critical probability in a certain percolation process. Proc. Cambridge - Phil. Soc. 56, 13-20 (1960). | MR 115221 | Zbl 0122.36403

3) Kesten, H.: The critical probability of bond percolation on the square lattice equals ½. Commun. Math. Phys. 74, 41-59 (1980). | MR 575895 | Zbl 0441.60010

4) Kesten, H.: Percolation theory for mathematicians. Birkhauser, Boston (1982). | MR 692943 | Zbl 0522.60097

5) Russo, L.: A note on percolation. Z. Wahrscheinlichkeitstheorie verw. Gebiete 43, 39-48 (1978). | MR 488383 | Zbl 0363.60120

6) Russo, L.: On the critical percolation probabilities. Z. Wahrscheinlichkeitstheorie verw. Gebiete 56, 229-237 (1981). | MR 618273 | Zbl 0457.60084

7) Russo, L.: An approximate zero-one law. Z. Wahrscheinlichkeitstheorie verw. Gebiete 61, 129-139 (1982). | MR 671248 | Zbl 0501.60043

8) Seymour, P.D., Welsh, D.J.A.: Percolation probabilities on the square lattice. Ann. Discrete. Math. 3, 227-245 (1978). | MR 494572 | Zbl 0405.60015

9) Sykes, M.F., Essam, J.W.: Exact critical percolation probabilities for site and bond problems in two dimensions. J. Math. Phys. 5, 1117-1127 (1964). | MR 164680

10) Wierman, J.C.: Bond percolation on honeycomb and triangular lattices. Adv. Appl. Prob. 13, 293-313 (1981). | MR 612205 | Zbl 0457.60085